Alert archive / Minnesota / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at May 24, 2010, 7:41 AM CDT for Becker County, Mahnomen County, Minnesota. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 7:41 AM CDT (12:41 UTC)
- Expired
- May 24, 2010, 4:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Becker County, MN, Mahnomen County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 127 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 10:15 AM CDT | FLASH FLOOD | 3 S White Earth, MN | WATER FLOWING OVER BECKER COUNTY 109 SOUTH OF WHITE EARTH. SEVERAL OTHER SECONDARY ROADS NEAR THE BECKER AND MAHNOMEN COUNTY LINE HAVE BEEN REPORTED FLOODED OR WASHED OUT DUE TO THE EXCESSIVE RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 151 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 0.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2116 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
650
WGUS53 KFGF 241244
FFWFGF
MNC005-087-242100-
/O.NEW.KFGF.FF.W.0004.100524T1244Z-100524T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
741 AM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
WESTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 400 PM CDT MONDAY
* AT 741 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
THE RADAR ESTIMATES 3 TO 5 INCHES OF RAIN FELL OVER PARTS OF
WESTERN BECKER AND SOUTHEASTERN MAHNOMEN COUNTIES FROM
TRAINING THUNDERSTORMS. MORE RAIN IS EXPECTED FROM MORE
THUNDERSTORMS TODAY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DETROIT LAKES...LAKE PARK...AUDUBON...CALLAWAY...CORMORANT...
MAHKONCE AND NAYTAHWAUSH.
THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...PELICAN RIVER...
SPRING CREEK...WILD RICE RIVER...SCHIMMELHORN CREEK AND HAY CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4714 9556 4674 9584 4672 9616 4693 9617
4748 9560
$$
G22 follow-up statements
255
WGUS73 KFGF 241526
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1026 AM CDT MON MAY 24 2010
MNC005-087-242100-
/O.CON.KFGF.FF.W.0004.000000T0000Z-100524T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAHNOMEN MN-BECKER MN-
1026 AM CDT MON MAY 24 2010
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
WESTERN BECKER AND EASTERN MAHNOMEN COUNTIES...
AT 1026 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THE
STRONG THUNDERSTORMS THAT PRODUCED LOCALIZED FLASH FLOODING HAD
MOVED OUT OF THE WARNING AREA. RUNOFF CONTINUES TO OCCUR WITH
FLOODING REPORTED NEAR THE BECKER AND MAHNOMEN COUNTY LINES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
AUDUBON...CALLAWAY...MAHKONCE AND NAYTAHWAUSH.
THE BECKER COUNTY SHERIFF REPORTED THAT WATER WAS FLOWING OVER
COUNTY ROAD 109 SOUTH OF WHITE EARTH. THERE WERE REPORTS OF WATER
FLOWING OVER SEVERAL OTHER COUNTY ROADS IN THE WHITE EARTH AND OGEMA
AREAS.
THE FOLLOWING STREAMS ARE INCLUDED IN THE WARNING...PELICAN RIVER...
SPRING CREEK...WILD RICE RIVER...SCHIMMELHORN CREEK AND HAY CREEK.
RESIDENTS IN THE FLASH FLOOD WARNING AREA ESPECIALLY THE WHITE
EARTH...MAPLE GROVE...CALLAWAY...OAKLAND AND LAKE GROVE TOWNSHIPS
SHOULD BE ALERT FOR THE LIKELIHOOD OF ROAD WASHOUTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 4714 9556 4674 9584 4672 9616 4693 9617
4748 9560
$$
EWENS581
WGUS73 KFGF 242049
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
346 PM CDT MON MAY 24 2010
MNC005-087-242100-
/O.CON.KFGF.FF.W.0004.000000T0000Z-100524T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAHNOMEN MN-BECKER MN-
346 PM CDT MON MAY 24 2010
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
WESTERN BECKER AND EASTERN MAHNOMEN COUNTIES...
AT 346 PM CDT...DOPPLER RADAR INDICATED THAT A FEW FAST MOVING
STRONG THUNDERSTORMS WERE MOVING ACROSS THE WESTERN PORTION OF THE
WARNING AREA. HOWEVER...NO SIGNIFICANT NOR WIDESPREAD ADDITIONAL
HEAVY RAINS ARE FORECAST IN THE NEXT SEVERAL HOURS. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE AT 400PM.
SHOULD ADDITIONAL HEAVY RAINS FALL ACROSS THE REGION LATER TONIGHT
THEN ADDITIONAL WARNINGS WOULD BE ISSUED AS NEEDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT PROPERTY AND
MOVE TO A SAFE LOCATION. REPORT FLOODING TO YOUR LOCAL LAW
ENFORCEMENT OFFICIALS.
&&
LAT...LON 4714 9556 4674 9584 4672 9616 4693 9617
4748 9560
$$
EWENSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:55 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 24, 3:55 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
355 AM CDT MON MAY 24 2010
.SHORT TERM...MAIN CONCERN IS GOING TO BE SEVERE STORM POTENTIAL
AND FLASH FLOOD POTENTIAL TODAY INTO THIS EVENING. MODELS IN
DECENT AGREEMENT...WITH DETAILS ALWAYS HARD TO FIGURE OUT. WILL
USE A BLEND.
VERY MOIST AIRMASS AND STRONG 850MB WARM FRONT SURGING INTO THE
SOUTHERN FA ATTM WITH UP TO 2000 J/KG MUCAPE. THIS COMBINED WITH
DEEP LAYER SHEAR 40-50KNTS ENOUGH TO PRODUCE SOME STORMS WITH
SEVERE HAIL. THIS ACTIVITY LIKELY WILL CONTINUE NORTHWARD
PROPAGATION THROUGH THE MORNING. SEVERE WATCH 211 COVERS THIS
WELL...WILL NEED TO WATCH IF THE CURRENT WATCH NEEDS TO BE
EXPANDED NORTHWARD LATER THIS MORNING.
CONSIDERING UPSTREAM RADAR IMAGERY...THINKING THERE WILL BE
ANOTHER AREA OF STORMS THAT MOVES ACROSS MAINLY THE WESTERN FA
THIS MORNING INTO THE EARLY AFTERNOON HOURS. GIVEN INSTABILITY OF
AIRMASS AND DEEP LAYER SHEAR VALUES...AGAIN COULD BE SOME SEVERE
STORMS. A BRIEF BREAK POSSIBLE...AND THEN MID-LATE AFTERNOON SHOW
BEGINS. SOME UNCERTAINTY WITH SKY COVER...BUT IF SOME CLEARING
DEVELOPS IN THE AFTERNOON MODERATE TO HIGH INSTABILITY WILL
DEVELOP. ALSO SOME UNCERTAINTY WITH POSITION OF WARM FRONT...BUT
DEFINITELY SFC BASED STORMS POSSIBLE...ESPECIALLY ACROSS THE SW FA
WHICH IS CLOSEST TO THE SFC LOW. THIS COULD BE THE PERIOD WHERE
THE STRONGEST OF THE STORMS TODAY WILL OCCUR. DRY AIRMASS THEN
MOVES FROM WEST THE EAST TONIGHT...WITH A VERY STRONG LOW-LEVEL
JET. INSTABILITY DOES WEAKEN...BUT COULD BE ENOUGH TO KEEP SEVERE
THREAT GOING. NEEDLESS TO SAY...COULD BE A LONG DAY OF ON AND OFF
SEVERE WEATHER. SEE SWODY1 FOR MORE DETAILS.
FLASH FLOOD THREAT STILL HIGH ACROSS THE AREA WHERE HEAVY RAINS
FELL LAST NIGHT. WILL KEEP FLASH FLOOD WATCH GOING...AND ADD
RANSOM AND SARGENT COUNTIES. MODELS SIGNALING SEVERAL SHOTS FOR
CONVECTION TO THIS AREA THROUGH THE DAY.
A MORE QUIET PERIOD EXPECTED TUE-WED. SHOULD BE DECENT MIXING ON
TUESDAY WITH 850MB WIND SPEEDS AROUND 35 KNTS. A WIND ADVISORY MAY
BE NEEDED FOR A PORTION OF THE WESTERN FA.
.LONG TERM...NOT A LOT OF TIME TO LOOK AT THIS PERIOD WITH ONGOING
SEVERE WEATHER. BRIEF LOOK AT 00Z ECMWF/GFS LEAD TO NO CHANGES
REQUIRED.
&&
.AVIATION...THUNDER CHANCES WILL INCREASE BY MONDAY
MORNING. PERIODS OF MVFR CONDITIONS POSSIBLE TODAY...ESPECIALLY
WITH HEAVIER STORMS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT FOR NDZ006-014-015-024-026>029-038-049-052-054.
MN...NONE.
&&
TGHazardous weather outlook, May 24, 5:10 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 510 AM CDT MON MAY 24 2010 NDZ006-014-015-024-026>029-038-049-052-054-251200- TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-BARNES- RANSOM-SARGENT-WESTERN WALSH COUNTY- 510 AM CDT MON MAY 24 2010 ...FLASH FLOOD WATCH FOR TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME. LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. PORTIONS OF EASTERN NORTH DAKOTA RECEIVED HEAVY RAINFALL SATURDAY NIGHT...AND THUS SOILS ARE SATURATED. ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ001>009-013>017-022>024-027>032-040-NDZ007-008-016-030-039-053- 251200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-CAVALIER-PEMBINA- EASTERN WALSH COUNTY-TRAILL-CASS-RICHLAND- 510 AM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PERIODIC STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. SEVERAL ROUNDS OF STORMS WILL OCCUR DURING THIS TIME. LARGE HAIL WILL BE A THREAT THROUGHOUT THE PERIOD. THE GREATEST THREAT FOR STRONG WINDS AND A TORNADO OR TWO WILL BE ACROSS SOUTHEAST NORTH DAKOTA THIS AFTERNOON INTO THE EVENING. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS ARE POSSIBLE ON TUESDAY...AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG
In the hours before
Special weather statement, May 24, 4:25 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 425 AM CDT MON MAY 24 2010 MNZ009-016-017-023-024-241015- HUBBARD MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN- 425 AM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BELTRAMI...EASTERN CLEARWATER AND NORTHWESTERN HUBBARD COUNTIES UNTIL 515 AM CDT... AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 14 MILES SOUTHWEST OF BEMIDJI...MOVING TO THE NORTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG WITH FREQUENT LIGHTNING. THE STORM WILL BE NEAR... WILTON...SOLWAY AND SHEVLIN AROUND 435 AM CDT. PINEWOOD AROUND 445 AM CDT. PUPOSKY AND LEONARD AROUND 450 AM CDT. DEBS AROUND 455 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. G2
Special weather statement, May 24, 5:08 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 508 AM CDT MON MAY 24 2010 MNZ002-003-022-023-027-028-030-241100- CLAY MN-EAST BECKER MN-MAHNOMEN MN-NORMAN MN-SOUTH CLEARWATER MN-WEST BECKER MN-WEST OTTER TAIL MN- 508 AM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL...WESTERN BECKER...SOUTHWESTERN CLEARWATER...EASTERN CLAY...SOUTHERN MAHNOMEN AND EXTREME SOUTHEASTERN NORMAN COUNTIES UNTIL 600 AM CDT... AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 7 MILES SOUTHEAST OF LAKE PARK...OR 8 MILES WEST OF DETROIT LAKES...MOVING TO THE NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... DETROIT LAKES AND AUDUBON AROUND 515 AM CDT. WESTBURY AND ROCHERT AROUND 520 AM CDT. RICHWOOD AND CALLAWAY AROUND 525 AM CDT. WHITE EARTH AND OGEMA AROUND 535 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. G2
Special weather statement, May 24, 5:55 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 555 AM CDT MON MAY 24 2010 MNZ005-006-241145- LAKE OF THE WOODS MN-ROSEAU MN- 555 AM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE OF THE WOODS AND EASTERN ROSEAU COUNTIES UNTIL 645 AM CDT... AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTHEAST OF ROSEAU...MOVING NORTH AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WARROAD... SALOL... TG
Special weather statement, May 24, 5:57 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 557 AM CDT MON MAY 24 2010 MNZ015>017-022>024-027-028-241145- EAST BECKER MN-EAST POLK MN-HUBBARD MN-MAHNOMEN MN-NORTH CLEARWATER MN-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-WEST BECKER MN- 557 AM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BECKER...SOUTHERN BELTRAMI...CLEARWATER...SOUTHEASTERN POLK...EASTERN MAHNOMEN AND NORTHWESTERN HUBBARD COUNTIES UNTIL 645 AM CDT... AT 553 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 25 MILES SOUTHEAST OF MAHNOMEN...OR 27 MILES NORTHEAST OF DETROIT LAKES...MOVING NORTH AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BAGLEY... CLEARBROOK... LONG LOST LAKE... NAYTAHWAUSH... BEAULIEU... MAHKONCE... LAKE ITASCA... ROY LAKE... ZERKEL... LOWER RICE LAKE... PINE BEND... ISLAND_LAKE... UPPER RICE LAKE... ALIDA... BECIDA... LENGBY... EBRO... SHEVLIN... SOLWAY... WILTON... TG
Local storm report, May 24, 6:55 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
655 AM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL 2 W BEMIDJI 47.48N 94.92W
05/24/2010 M0.75 INCH BELTRAMI MN TRAINED SPOTTER
&&
GROCHOCINSKISpecial weather statement, May 24, 7:10 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 710 AM CDT MON MAY 24 2010 MNZ002-003-027>030-241300- CLAY MN-EAST BECKER MN-NORMAN MN-WEST BECKER MN-WEST OTTER TAIL MN-WILKIN MN- 710 AM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL...WESTERN BECKER...NORTHEASTERN WILKIN...EASTERN CLAY AND SOUTHEASTERN NORMAN COUNTIES UNTIL 800 AM CDT... AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF PELICAN RAPIDS...OR 19 MILES SOUTH OF DETROIT LAKES. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DETROIT LAKES... PELICAN RAPIDS... LAKE PARK... DUNVILLA... CORMORANT... SHOREHAM... ROLLAG... LAWNDALE... AUDUBON... WESTBURY... DALE... HAWLEY... RICHWOOD... CALLAWAY... HITTERDAL... WHITE EARTH... OGEMA... ULEN... FLOM... SYRE... TG
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 2:17 AM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 43 min |
| May 24, 2:49 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 41 min |
| May 24, 3:44 AM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk, Red Lake | 48 min |
| May 24, 4:30 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 45 min |
| May 24, 6:34 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 28 min |
| May 24, 7:26 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen | 49 min |
| May 24, 7:43 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Mahnomen | 47 min |
| May 24, 9:23 AM CDT | River Flood Watch | FGF | Kittson | 18 hr |
| May 24, 11:47 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Red Lake | 58 min |
| May 24, 2:16 PM CDT | Areal Flood Advisory | FGF | Kittson, Marshall, Polk | 9 hr |
| May 24, 2:20 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 25 min |
| May 24, 2:44 PM CDT | Tornado Warning | FGF | Marshall | 61 min |
| May 24, 3:04 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 56 min |
| May 24, 3:24 PM CDT | Tornado Warning | FGF | Norman, Polk | 42 min |
| May 24, 4:11 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 64 min |
| May 24, 4:43 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 62 min |
| May 24, 5:06 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Norman, Pennington, Polk, Red Lake | 54 min |
| May 24, 5:19 PM CDT | Severe Thunderstorm Warning | FGF | Norman | 41 min |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 43 min |
| May 24, 5:34 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 56 min |
| May 24, 5:42 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 48 min |
| May 24, 5:49 PM CDT | Flash Flood Warning | FGF | Kittson, Marshall, Pennington, Polk, Red Lake, Roseau | 13 hr |
| May 24, 6:09 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 34 min |
| May 24, 6:12 PM CDT | Wind Advisory | FGF | Grant, Otter Tail, Wadena, Wilkin | 4 hr |
| May 24, 6:19 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 41 min |
| May 24, 6:42 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 63 min |
| May 24, 6:54 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Roseau | 66 min |
Nearby
Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.